# SDR 95UAL900194

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 1B5129
- Condition: Spalled
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

LEFT ENGINE OIL FILTER BYPASS INDICATION ILLUMINATED AND OIL TEMPERATURE, PRESSURE AND QUANTITY REMAINED NORMAL.  OIL PRESSURE BEGAN TO RISE AND THEN DROPPED TO ZERO.  ENGINE WAS SHUTDOWN, TEMP AND QUANTITY REMAINED STEADY.  GROUND INSPECTION FOUND METAL IN THE SCREEN AND ON CHIP DETECTORS.  ENGINE WAS REMOVED AND SHOP FOUND NUMBER ONE BEARING SPALLED.
